# SDR 2001UALA00442

- Difficulty date: April 8, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N992UA
- Make and model: Boeing 737291
- Aircraft serial: 22089
- Aircraft time: 56,661 hours, 43,230 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT DOOR FRAME LIP EXTERIOR SKIN APPROXIMATELY 19 INCHES FROM THE BOTTOM IS DEFORMED AND HAS A GOUGE.  REPAIRED DAMAGED AREA.  MAJOR REPAIR ACCOMPLISHED.
